- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 963864, 20 pages
Stability and Feedback Stabilization of HIV Infection Model with Two Classes of Target Cells
1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71511, Egypt
Received 3 April 2012; Accepted 24 June 2012
Academic Editor: Mingshu Peng
Copyright © 2012 A. M. Elaiw and A. M. Shehata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. A. Nowak and R. M. May, Virus Dynamics: Mathematical Principles of Immunology and Virology, Oxford University Press, Oxford, UK, 2000.
- M. Dehghan, M. Nasri, and M. R. Razvan, “Global stability of a deterministic model for HIV infection in vivo,” Chaos, Solitons & Fractals, vol. 34, no. 4, pp. 1225–1238, 2007.
- A. M. Elaiw, “Global properties of a class of HIV models,” Nonlinear Analysis, vol. 11, no. 4, pp. 2253–2263, 2010.
- P. Georgescu and Y.-H. Hsieh, “Global stability for a virus dynamics model with nonlinear incidence of infection and removal,” SIAM Journal on Applied Mathematics, vol. 67, no. 2, pp. 337–353, 2006.
- A. Korobeinikov, “Global properties of basic virus dynamics models,” Bulletin of Mathematical Biology, vol. 66, no. 4, pp. 879–883, 2004.
- P. D. Leenheer and H. L. Smith, “Virus dynamics: a global analysis,” SIAM Journal on Applied Mathematics, vol. 63, no. 4, pp. 1313–1327, 2003.
- A. S. Perelson, D. Kirschner, and R. De Boer, “Dynamic of HIV infection of CD4+ T cells,” Mathematical Biosciences, vol. 114, pp. 81–125, 1993.
- A. S. Perelson and P. W. Nelson, “Mathematical analysis of HIV-1 dynamics in vivo,” SIAM Review, vol. 41, no. 1, pp. 3–44, 1999.
- J. Prüss, R. Zacher, and R. Schnaubelt, “Global asymptotic stability of equilibria in models for virus dynamics,” Mathematical Modelling of Natural Phenomena, vol. 3, no. 7, pp. 126–142, 2008.
- X. Shi, X. Zhou, and X. Song, “Dynamical behavior of a delay virus dynamics model with CTL immune response,” Nonlinear Analysis, vol. 11, no. 3, pp. 1795–1809, 2010.
- X. Song and A. U. Neumann, “Global stability and periodic solution of the viral dynamics,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 281–297, 2007.
- M. O. Souza and J. P. Zubelli, “Global stability for a class of virus models with cytotoxic T-Lymphocyte immune response and antigenic variation,” Bulletin of Mathematical Biology, vol. 73, no. 3, pp. 609–625, 2011.
- L. Wang and M. Y. Li, “Mathematical analysis of the global dynamics of a model for HIV infection of T cells,” Mathematical Biosciences, vol. 200, no. 1, pp. 44–57, 2006.
- R. Xu, “Global stability of an HIV-1 infection model with saturation infection and intracellular delay,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 75–81, 2011.
- A. S. Perelson, P. Essunger, Y. Cao et al., “Decay characteristics of HIV-1- infected compartments during combination therapy,” Nature, vol. 387, pp. 188–191, 1997.
- D. S. Callaway and A. S. Perelson, “HIV-1 infection and low steady state viral loads,” Bulletin of Mathematical Biology, vol. 64, pp. 29–64, 2002.
- B. M. Adams, H. T. Banks, M. Davidian et al., “HIV dynamics: modeling, data analysis, and optimal treatment protocols,” Journal of Computational and Applied Mathematics, vol. 184, no. 1, pp. 10–49, 2005.
- B. M. Adams, H. T. Banks, H.-D. Kwon, and H. T. Tran, “Dynamic multidrug therapies for HIV: optimal and STI control approaches,” Mathematical Biosciences and Engineering, vol. 1, no. 2, pp. 223–241, 2004.
- H. T. Banks, H.-D. Kwon, J. A. Toivanen, and H. T. Tran, “A state-dependent Riccati equation-based estimator approach for HIV feedback control,” Optimal Control Applications and Methods, vol. 27, no. 2, pp. 93–121, 2006.
- A. M. Elaiw and X. Xia, “HIV dynamics: analysis and robust multirate MPC-based treatment schedules,” Journal of Mathematical Analysis and Applications, vol. 359, no. 1, pp. 285–301, 2009.
- A. M. Elaiw, I. A. Hassanien, and S. A. Azoz, “Global stability of HIV infection models with intracellular delays,” Journal of the Korean Mathematical Society, vol. 49, no. 4, pp. 779–794, 2012.
- A. M. Elaiw and S. A. Azoz, “Global properties of a class of HIV infection models with Beddington-DeAngelis functional response,” Mathematical Methods in the Applied Sciences. In press.
- A. M. Elaiw, “Global properties of a class of virus infection models with multitarget cells,” Nonlinear Dynamics, vol. 69, pp. 423–435, 2012.
- A. M. Elaiw and M. A. Alghamdi, “Global properties of virus dynamics models with multitarget cells and discrete-time delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 201274, 19 pages, 2011.
- R. V. Culshaw, S. Ruan, and R. J. Spiteri, “Optimal HIV treatment by maximising immune response,” Journal of Mathematical Biology, vol. 48, no. 5, pp. 545–562, 2004.
- K. R. Fister, S. Lenhart, and J. S. McNally, “Optimizing chemotherapy in an HIV model,” Electronic Journal of Differential Equations, vol. 1998, pp. 1–12, 1998.
- H. R. Joshi, “Optimal control of an HIV immunology model,” Optimal Control Applications and Methods, vol. 23, no. 4, pp. 199–213, 2002.
- D. Kirschner, S. Lenhart, and S. Serbin, “Optimal control of the chemotherapy of HIV,” Journal of Mathematical Biology, vol. 35, no. 7, pp. 775–792, 1997.
- H. Shim, S. J. Han, I. S. Jeong, C. C. Chung, S. W. Nam, and J. H. Seo, “Optimal scheduling of drug treatment for HIV infection: continuous dose control and receding horizon control,” International Journal of Control, Automation and Systems, vol. 1, pp. 401–407, 2003.
- A. M. Elaiw, “Receding horizon control method applied to antiviral treatment of AIDS,” Miskolc Mathematical Notes, vol. 5, no. 2, pp. 173–186, 2004.
- A. M. Elaiw, K. Kiss, and M. A. L. Caetano, “Stabilization of HIV/AIDS model by receding horizon control,” Journal of Applied Mathematics and Computing, vol. 18, no. 1-2, pp. 95–112, 2005.
- R. Zurakowski and A. R. Teel, “A model predictive control based scheduling method for HIV therapy,” Journal of Theoretical Biology, vol. 238, no. 2, pp. 368–382, 2006.
- É. Gyurkovics and A. M. Elaiw, “A stabilizing sampled-data -step receding horizon control with application to a HIV/AIDS model,” Differential Equations and Dynamical Systems, vol. 14, no. 3-4, pp. 323–352, 2006.
- D. Q. Mayne, J. B. Rawlings, C. V. Rao, and P. O. M. Scokaert, “Constrained model predictive control: stability and optimality,” Automatica, vol. 36, no. 6, pp. 789–814, 2000.
- F. A. C. C. Fontes, “A general framework to design stabilizing nonlinear model predictive controllers,” Systems & Control Letters, vol. 42, no. 2, pp. 127–143, 2001.
- E. Gyurkovics and A. M. Elaiw, “Stabilization of sampled-data nonlinear systems by receding horizon control via discrete-time approximations,” Automatica, vol. 40, no. 12, pp. 2017–2028, 2004.
- A. M. Elaiw, “Multirate sampling and input-to-state stable receding horizon control for nonlinear systems,” Nonlinear Analysis, vol. 67, no. 5, pp. 1637–1648, 2007.
- M. A. L. Caetano and T. Yoneyama, “Short and long period optimization of drug doses in the treatment of AIDS,” Anais da Academia Brasileira de Ciencias, vol. 74, pp. 589–597, 2002.
- X. Wang, A. M. Elaiw, and X. Song, “Global properties of a delayed HIV infection model with CTL immune response,” Applied Mathematics and Computation, vol. 218, pp. 9405–9414, 2012.
- E. Gyurkovics and A. M. Elaiw, “Conditions for MPC based stabilization of sampled-data nonlinear systems via discrete-time approximations,” in Lecture Notes in Control and Information Sciences, vol. 358, pp. 35–48, 2007.
- A. M. Elaiw, “Stabilizing output feedback receding horizon control of sampled-data nonlinear systems via discrete-time approximations,” Bulletin of Mathematical Analysis and Applications, vol. 2, no. 1, pp. 42–55, 2010.